Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the porosity of the set of $ \omega$-nonexpansive mappings without fixed points


Authors: J. Myjak and R. Sampalmieri
Journal: Proc. Amer. Math. Soc. 114 (1992), 357-363
MSC: Primary 47H09; Secondary 47H04, 47H10
DOI: https://doi.org/10.1090/S0002-9939-1992-1087466-7
MathSciNet review: 1087466
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ C$ be a nonempty closed convex bounded subset of a Banach space $ E$. Let $ \mathcal{M}$ denote the family of all multivalued mappings from $ C$ into $ E$ which are nonempty weakly compact convex valued, $ \omega $-nonexpansive and weakly-weakly u.s.c., endowed with the metric of uniform convergence. Let $ {\mathcal{M}_0}$ be the set of all $ F \in \mathcal{M}$ for which the fixed point problem is well posed. It is proved that the set $ \mathcal{M}\backslash {\mathcal{M}_0}$ is $ \sigma $-porous (in particular meager). A similar result is given for weak properness.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H09, 47H04, 47H10

Retrieve articles in all journals with MSC: 47H09, 47H04, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1087466-7
Keywords: Multifunctions, fixed point, well-posedness, weak properness, porosity
Article copyright: © Copyright 1992 American Mathematical Society